Advertisement

Lithuanian Mathematical Journal

, Volume 29, Issue 2, pp 180–186 | Cite as

Boundary problem of weighted type for a system of linear ordinary differential equatons with singularities. II

  • S. Rutkauskas
Article

Keywords

Boundary Problem Weighted Type 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 6.
    S. Rutkauskas, “Boundary problem of weighted type for a system of linear ordinary differential equations with singularity. I,” Liet. Mat. Rinkinys,29, No. 1, 109–122 (1989).Google Scholar
  2. 7.
    R. Courant, Partial Differential Equations [Russian translation], Mir, Moscow (1964), pp. 293–298.Google Scholar
  3. 8.
    P. Hartman, Ordinary Differential Equations [Russian translation], Mir, Moscow (1970), pp. 491–496.Google Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • S. Rutkauskas

There are no affiliations available

Personalised recommendations